# SDR CALA2018022000707

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 59,329 hours, 21,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AREA OF ROW 3. SIGN ATTACHED W/ 1 POINT SPINS FREELY. RQRS ANOTHER ATTACHMENT RESECURED SIGN.
